# SDR AUS20020158

- Difficulty date: March 7, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- Propeller: Rotol R321482F8
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Part time: 27,009 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) REAR SPAR WEB CRACKED ON RT SIDE AT WS 27.063. FOUND DURING INSPECTION IAW AD/SWSA226/86.
